# SDR MALA010440

- Difficulty date: April 22, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- Aircraft time: 35,667 hours, 39,493 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105712
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, 4FWD LHIB FUSELAGE ELEVATOR CABLE CHAFED.  MAINTENANCE REPLACED LHIB FWD FUSELAGE ELEVATOR CABLE P/N 7227105-712 IAW SAAB AMM 27-31-15.  SAFTIED TURNBUCKLES AND INSTALL STEER PLUGS AS REQUIRED.
